# SDR CA960703008

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: 8DJ49GAY4
- Condition: Malfunction
- Location: Rud Trim
- Part time: 11,793 hours
- Component: Ge, 8DJ49GAY2
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT WITH RUDDER TRIM AT ZERO IT WAS NOTED THAT THE TRIM INDICATOR HAD DRIFTED TO 10 DEGREES RIGHT. A FEW MINUTES LATER INDICATION RETURNED TO ZERO WITH NO EFFECT TO FLIGHT CONTROL IN EITHER INSTANCE. INDICATOR REPLACED.
